# SDR MIL2018110500475

- Difficulty date: April 9, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Make and model: Beech T-34C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Plunger
- Part number: 358250944
- Condition: Failed
- Location: Nlg Assy
- Part time: 4,983 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT SUFFERED AN IN-FLIGHT NOSE LANDING GEAR FAILURE,  LEADING TO A NLG COLLAPSE ON LANDING.   INVESTIGATION FOUND THE PLUNGER ASSEMBLY HAD SEPARATED DURING RETRACTION.
